Volume 25 (1982)


1 (April), 2 (August), 3 (December)

Kim, W. J.;
On the Fundamental System of Solutions of $y^{(n)}+py=0$
pp. 1--17.
Kisielewicz, M.;
Generic Properties of Functional-Differential Equations of Neutral Type in Separable Banach Spaces
pp. 19--32.
Furumochi, T.;
Periodic Solutions of Functional Differential Equations with Large Delays
pp. 33--42.
Elaydi, S.;
$P$-Equicontinuous Flows
pp. 43--49.
Burton, T. A.;
Boundedness in Functional Differential Equations
pp. 51--77.
Ebihara, Y.;
On Solutions of Semilinear Parabolic Equations
pp. 79--96.
Sawano, K.;
Some Considerations on the Fundamental Theorems for Functional Differential Equations with Infinite Delay
pp. 97--104.
Ladas, G. and Stavroulakis, I. P.;
On Delay Differential Inequalities of First Order
pp. 105--113.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles